Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

How can I get rid of dark spots on legs caused by insect bites ?

hi im 24 years old and i have few big dark spots on my legs cause of insect bites ... i have been using blemish creams which really doesn t work for me. i have been looking for the right treatment for it for years and still haven t found the right solution. can you please help me get rid of my dark spots and regain my confidence back??? lots of thanks...
Asked On : Tue, 8 Feb 2011
Answers:  2 Views:  563
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
try a homoeopathic ointment CUROPLUS made by SBL pharma .since you have tried for so many years .try this as well it help to reduce pigmentation as well as pimples and its marks.thanks
Answered: Wed, 9 Feb 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi! maryodysiepascual,
You should try a bleaching cream(medicated) like hydroquinone 2-4% locally on the spot at night.Glycolic acid cream (10%) can also be tried. If this doesn't work then go for lasers like Q-SWITCHED ND:YAG LASER which works good.
take care,
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor